# SDR YV3R2020102900374

- Difficulty date: October 21, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Aircraft: G-OCA
- Make and model: Robsin R44
- Aircraft serial: 30041
- Aircraft time: 222 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6007
- Part serial: 201073
- Condition: Faulty
- Location: Map
- Part time: 222 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE (MAP) GAGE P/N: A600-7 INDICATED INCORRECTLY (FAULTY READING).
